Discussions that mention synthroid

Thyroid Disorders board


Any of you borderline??? That is what my doctor told me so he put me on 50mg., next to the lowest amount. I feel like screaming cause I am gaining! I diet and then if I go off it for 2 days, I gain! The math does not add up! I mean, I know I didn't eat 15,000 plus extra calories over the weekend yet my wt. is up 5 lbs. from two weeks ago! Same thing happened a while back when I tried to loose. That time I gained 8 lbs. and it did not fall back off as I though it would, thought it was maybe just fluid... I am so confused with this. Don't know if I should beg my doc. to take me off the synthroid or if he needs to up the dosage! Thyroid disorders tend to run in my family so maybe I do need it. All I know is I don't have any energy, never want to get out of bed and don't know what to do! I also suffer from fibromyalgia so many of the symptoms of fibro. are the same as with thyroid problems.

Any comments and suggestions would be great. When I go back to the doc. for lab tests again I will get my initial results from him...

Cissie
PS I told my doc. that the my appetite went way up, this was after I had been on the synthroid only 2 weeks and he wanted to see me. At that time he told me that was a "good" sign meaning my metabolism was kicking in. Does that make sense to any of you? But like I said, after that I decided that I needed to get control and started dieting only to gain 13 lbs. in less than 2 months now!